Alert archive / Florida / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 280, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Oct 27, 2006, 9:18 PM EDT for Dixie County, Florida. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 27, 2006, 9:18 PM EDT (01:18 UTC)
- Expired
- Oct 27, 2006, 10:15 PM EDT
- In force
- 57 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Dixie County, FL
The radar
The Tallahassee radar (KTLH), 137 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 27, 8:20 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -313 J/kg
- Mixed-layer LCL
- 1120 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 280120
SVRTAE
FLC029-280215-
/O.NEW.KTAE.SV.W.0280.061028T0118Z-061028T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
918 PM EDT FRI OCT 27 2006
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DIXIE COUNTY IN FLORIDA
THIS INCLUDES THE CITY OF CROSS CITY
* UNTIL 1015 PM EDT
* AT 915 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 21 MILES NORTHWEST OF CROSS CITY TO 20 MILES SOUTHWEST OF
STEINHATCHEE...AND MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CROSS CITY BY 945 PM EDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 2982 8328 2972 8332 2965 8340 2932 8314
2946 8299 2982 8291
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 27, 8:45 PM EDT, 33 minutes earlier.
Area forecast discussion, Oct 27, 8:45 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
845 PM EDT FRI OCT 27 2006
.DISCUSSION...
ON GOING SEVERE STORMS PUSHING ACROSS THE CWA WITH NEW EASTERN FL
BIG BEND & COASTAL WATERS TORNADO WATCH TIL 1 AM EDT. HAVE HAD
ROTATION WITH EMBEDDED STORMS FOR A FEW TORNADO WARNINGS. WILL
GRADUALLY UPDATE ZONES AS THE CONVECTION MOVES EAST...& THE SEVERE
THREAT MOVES EAST. JET DYNAMICS...UPPER LEVEL ENERGY...& GOOD MOIST
INFLOW DID SET OFF SEVERE CONVECTION ACROSS THE CWA. COLD FRONT WAS
ALONG A LINE FROM NEAR KBHM...SOUTH TO NEAR KPNS...WHILE THE WARM
SECTOR WAS OVER N FL...WHILE A WARM FRONT EXTENDED EAST TO CENTRAL
GA. THE COLD FRONT WILL GRADUALLY MOVE EAST...WITH SOME ISOLATED
WEAKER CONVECTION AHEAD OF IT...BUT SEVERE THREAT WILL HAVE PUSHED
EAST TO NE FL. WINDS WILL REMAIN BREEZY TO AT TIMES WINDY OVERNIGHT
THE ENTIRE CWA...THEN LOWERING ON SATURDAY. CLOUDS WILL GRADUALLY
THIN WEST TO EAST OVER NIGHT TO SATURDAY. OTHERWISE...WINDS & SEAS
ARE UP TO SCA & THIS WILL CONTINUE INTO SATURDAY...THEN GRADUALLY
LOWER TO SCEC DURING THE DAY...THEN FINALLY LOWER BELOW SATURDAY
NIGHT.
&&
.AVIATION...
THE MAIN BAND OF STRONG CONVECTION HAS MOVED EAST OF KTLH AND
KVLD...WITH TRAILING AREA OF LGT-MOD RA AND EMBEDDED SHRA
PRODUCING MVFR CIGS AND VSBYS. THIS PCPN WILL END FROM WEST TO EAST
LATER THIS EVENING AT KDHN AND KPFN...SHORTLY AFTER MIDNIGHT AT KABY
AND KTLH...AND OVERNIGHT AT KVLD AS THE COLD FRONT EASES THRU THE
REGION. SWLY WINDS WILL SHIFT TO NWLY AFTER THE FROPA...HOWEVER
SPEEDS WILL REMAIN AOA 10 KTS. LOW CIGS WILL NOT LIFT OVER PORTIONS
OF SERN AL/SWRN GA UNTIL AFTER SUNRISE...WITH VFR CIGS EVENTUALLY
LIFTING DURING THE MID TO LATE MORNING. NWLY WINDS WILL INCREASE TO
10-15 KTS AND GUSTY ON SATURDAY.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY ALL AREAS UNTIL 8 PM SATURDAY.
GA...LAKE WIND ADVISORY ALL AREAS UNTIL 8 PM SATURDAY.
FL...LAKE WIND ADVISORY ALL AREAS UNTIL 8 PM SATURDAY.
HIGH SURF ADVISORY UNTIL 8 AM SATURDAY COASTAL AREAS
BAY...COASTAL WALTON...FRANKLIN...AND GULF.
COASTAL FLOOD WATCH UNTIL 8 AM SATURDAY FOR THE FOLLOWING
ZONES: DIXIE...JEFFERSON...TAYLOR...AND WAKULLA.
FIRE WEATHER WATCH SUN AFTERNOON ALL ZONES.
&&
AVIATION/FIRE WX...MJ
PUBLIC/MARINE...MCTHazardous weather outlook, Oct 27, 5:54 AM EDT, 15 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 554 AM EDT FRI OCT 27 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-281000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 454 AM CDT FRI OCT 27 2006 /554 AM EDT FRI OCT 27 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... ...SEVERE THUNDERSTORMS POSSIBLE TODAY... ...COASTAL FLOOD WATCH FOR THE FLORIDA BIG BEND COAST... ...HIGH SURF ADVISORY AND HIGH RIP CURRENT RISK FOR THE FLORIDA PANHANDLE COAST... ...SMALL CRAFT ADVISORY FOR THE GULF COASTAL WATERS... ...LAKE WIND ADVISORY IN EFFECT TODAY... STRONG AND GUSTY SOUTH WINDS WILL DEVELOP TODAY AHEAD OF AN APPROACHING COLD FRONT FROM THE WEST. THESE WINDS WILL CREATE HAZARDOUS BOATING CONDITIONS ON AREA LAKES AS WELL AS THE GULF COASTAL WATERS. DANGEROUS RIP CURRENTS AND HIGH SURF ARE EXPECTED IN THE FLORIDA PANHANDLE SURF ZONE. THE STRONG ONSHORE FLOW WILL PILE WATER INTO APALACHEE BAY THROUGH TONIGHT...CAUSING ABOVE NORMAL TIDES ALONG PORTIONS OF THE APALACHEE BAY COAST. SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY...ESPECIALLY DURING THE AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BE SEVERE...WITH THE MAIN THREAT BEING DAMAGING WINDS AND ISOLATED TORNADOES. THE VERTICAL WIND SHEAR APPEARS FAVORABLE FOR THE DEVELOPMENT OF SEVERE STORMS...BUT THE INSTABILITY IS EXPECTED TO BE ONLY MARGINAL. IF THE AIRMASS BECOMES MORE UNSTABLE THAN FORECAST...THERE WOULD BE A GREATER THREAT FOR WIDESPREAD SEVERE STORMS. SHOWERS AND THUNDERSTORMS WILL END LATER TONIGHT FROM WEST TO EAST AS THE COLD FRONT MOVES THROUGH THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... FAIR WEATHER IS EXPECTED THROUGH MID WEEK...FOLLOWED BY THE NEXT CHANCE OF RAIN ON THURSDAY AS A COLD FRONT APPROACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR TODAY AND THIS EVENING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. FOURNIER
In the hours before
Special weather statement, Oct 27, 4:49 PM EDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 449 PM EDT FRI OCT 27 2006 FLZ014-026-272130- GULF-LIBERTY- 449 PM EDT FRI OCT 27 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GULF AND LIBERTY COUNTIES... * UNTIL 530 PM EDT(430 PM CDT) AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES NORTHEAST OF PORT ST. JOE...MOVING NORTHEAST AT 35 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
Special weather statement, Oct 27, 5:13 PM EDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 513 PM EDT FRI OCT 27 2006 FLZ014-272145- GULF- 413 PM CDT FRI OCT 27 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GULF COUNTY... * UNTIL 445 PM CDT AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES WEST OF PORT ST. JOE...MOVING NORTHEAST AT 50 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
Special weather statement, Oct 27, 6:24 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 624 PM EDT FRI OCT 27 2006 FLZ017-018-027-272330- JEFFERSON-LEON-WAKULLA- 624 PM EDT FRI OCT 27 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR JEFFERSON...LEON AND WAKULLA COUNTIES... * UNTIL 730 PM EDT AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE MAIN AREA OF STRONG THUNDERSTORMS...MAINLY ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF TALLAHASSEE TO 6 MILES WEST OF CRAWFORDVILLE...WILL MOVE THROUGH THE AREA OVER THE NEXT HOUR. THE AREA WILL MOVE EAST AT 30 MPH. THESE STORMS ARE CAPABLE OF PRODUCING WINDS OF 25 TO 35 MPH... TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING DANGEROUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. THE AREA OF STORMS WILL PUSH THROUGH THE TALLAHASSEE AREA BY 8 PM EDT...WITH LIGHTER RAIN THROUGH MIDNIGHT. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 7-TREXLER
Special weather statement, Oct 27, 7:03 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 703 PM EDT FRI OCT 27 2006 FLZ017-018-027-272330- JEFFERSON-LEON-WAKULLA- 703 PM EDT FRI OCT 27 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR JEFFERSON...LEON AND WAKULLA COUNTIES...TORNADO WATCH ALLOWED TO EXPIRE AT 7 PM EDT... * UNTIL 730 PM EDT AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE AN AREA OF HEAVY RAIN WITH ISOLATED STRONG THUNDERSTORMS OVER LEON...WAKULLA AND JEFFERSON COUNTIES. THE AREA WAS MOVING EAST AT 30 MPH. THE TORNADO WATCH WAS ALLOWED TO EXPIRE...BUT SOME ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE. SOME HEAVY RAIN WILL BE POSSIBLE AND LOCALIZED PONDING OF WATER AND FLOODING OF LOW LYING AREAS WILL BE POSSIBLE. THESE STORMS ARE CAPABLE OF PRODUCING WINDS OF 25 TO 35 MPH... TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING DANGEROUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 7-TREXLER
Local storm report, Oct 27, 7:51 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
751 PM EDT FRI OCT 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TORNADO APALACHICOLA 29.72N 84.99W
10/27/2006 FRANKLIN FL EMERGENCY MNGR
SEVERAL BUSINESSES RECEIVED MINOR DAMAGE. A FEW WINDOWS
AT A LOCAL HOSPITAL WERE BLOWN OUT.
&&
JAMSKISpecial weather statement, Oct 27, 9:04 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 904 PM EDT FRI OCT 27 2006 FLZ034-280130- DIXIE- 904 PM EDT FRI OCT 27 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DIXIE COUNTY FOR STRONG THUNDERSTORMS... * UNTIL 930 PM EDT AT 859 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS...OVER THE COASTAL WATERS...OR ABOUT 11 MILES SOUTH OF STEINHATCHEE...MOVING NORTHEAST AT 45 MPH. THESE STORMS WILL REACH DIXIE COUNTY OVER THE NEXT HOUR TO TWO HOURS. SIMILAR STORMS OVER TAYLOR AND LAFAYETTE COUNTIES HAVE SHOWN SIGNS OF SEVERE WEATHER. THESE STORMS ARE CAPABLE OF PRODUCING WINDS OF 35 TO 45 MPH... TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 7-TREXLER
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 8:24 PM EDT | Severe Thunderstorm Warning | TAE | Taylor | 51 min |
| Oct 27, 8:58 PM EDT | Severe Thunderstorm Warning | TAE | Lafayette | 47 min |
| Oct 27, 9:22 PM EDT | Special Marine Warning | TAE | 53 min | |
| Oct 27, 9:42 PM EDT | Severe Thunderstorm Warning | TAE | Lafayette | 33 min |
| Oct 27, 10:07 PM EDT | Special Marine Warning | TAE | 38 min | |
| Oct 28, 2:26 PM EDT | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 30 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.